MathSciNet Relay Station
MathSciNet bibliographic data
MR1908826 (2003e:39004) 39A10 (34B40 39A11 39A12)
Agarwal, Ravi P.; Bohner, Martin; O'Regan, Donal Time scale boundary value problems on infinite intervals. Dynamic equations on time scales. J. Comput. Appl. Math. 141 (2002), no. 1-2, 27–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement